# SDR SIMA20140127003

- Difficulty date: January 27, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 24,017 hours, 20,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 LIGHT STRIP HAS BROKEN WIRES.  ACFT WAS REMOVED FROM SERVICE.  R & R LIGHT STRIP NR 8 ASSEMBLY IAW AMM 33-50-12 STEPS 2 I 3 FOR REMOVAL & STEPS 3 I 1  FOR INSTALL.
